Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 21, NWS Green Bay, WI

February 24, 2011

NWS Green Bay, WI issued this small craft advisory at Feb 24, 2011, 4:11 AM CST. It took effect at Feb 24, 2011, 9:00 PM CST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2011, 4:11 AM CST (10:11 UTC)
In effect from
Feb 24, 2011, 9:00 PM CST
Expired
Feb 25, 2011, 9:44 AM CST
In force
13 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

255 
WHUS73 KGRB 241011
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
411 AM CST THU FEB 24 2011

...GUSTY NORTHEAST WINDS AND BUILDING WAVES EXPECTED TONIGHT AND
FRIDAY MORNING...

.LOW PRESSURE MOVING ACROSS THE OHIO VALLEY WILL PRODUCE GUSTY
NORTHEAST WINDS AND BUILDING WAVES TONIGHT THROUGH FRIDAY MORNING.

LMZ542-543-241815-
/O.NEW.KGRB.SC.Y.0021.110225T0300Z-110225T1800Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
411 AM CST THU FEB 24 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
NOON CST FRIDAY. 

NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT AND
CONTINUE THROUGH FRIDAY MORNING.

WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
802 
WHUS73 KGRB 241629
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1029 AM CST THU FEB 24 2011

...GUSTY NORTHEAST WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT AND
FRIDAY MORNING...

.LOW PRESSURE MOVING ACROSS THE OHIO VALLEY WILL PRODUCE GUSTY
NORTHEAST WINDS AND BUILDING WAVES LATE TONIGHT THROUGH FRIDAY
MORNING.

LMZ542-543-250030-
/O.CON.KGRB.SC.Y.0021.110225T0300Z-110225T1800Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1029 AM CST THU FEB 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO NOON CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO NOON CST FRIDAY. 

NORTHEAST WINDS WILL INCREASE TO 20 TO 25 KNOTS TONIGHT AND
CONTINUE THROUGH FRIDAY MORNING.

WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
470 
WHUS73 KGRB 242208
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
408 PM CST THU FEB 24 2011

...GUSTY NORTHERLY WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT
INTO FRIDAY MORNING...

.LOW PRESSURE MOVING ACROSS THE OHIO VALLEY WILL PRODUCE GUSTY
NORTHERLY WINDS AND BUILDING WAVES LATE TONIGHT THROUGH FRIDAY
MORNING.

LMZ542-543-250600-
/O.CON.KGRB.SC.Y.0021.110225T0300Z-110225T1800Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
408 PM CST THU FEB 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO NOON CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO NOON CST FRIDAY. 

NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS EVENING...THEN
BACK MORE TO THE NORTH OVERNIGHT.

WAVES WILL BUILD TO 3 TO 6 FEET LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
604 
WHUS73 KGRB 250345
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
945 PM CST THU FEB 24 2011

...INCREASING NORTHERLY WINDS AND BUILDING WAVES EXPECTED LATE
TONIGHT INTO FRIDAY MORNING...

.A LOW PRESSURE SYSTEM MOVING ACROSS THE OHIO VALLEY WILL PRODUCE
GUSTY NORTHERLY WINDS AND BUILDING WAVES LATE TONIGHT THROUGH
FRIDAY MORNING.

LMZ542-543-251200-
/O.CON.KGRB.SC.Y.0021.000000T0000Z-110225T1800Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
945 PM CST THU FEB 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY. 

NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS OVERNIGHT...
THEN BACK MORE TO THE NORTH ON FRIDAY.

WAVES WILL BUILD TO 3 TO 6 FEET BY DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
215 
WHUS73 KGRB 250955
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
355 AM CST FRI FEB 25 2011

...GUSTY NORTH WINDS AND SIGNIFICANT WAVES EXPECTED THIS MORNING...

.A LOW PRESSURE SYSTEM MOVING ACROSS THE OHIO VALLEY WILL PRODUCE
GUSTY NORTH WINDS AND LARGE WAVES THROUGH THE MORNING HOURS.

LMZ542-543-251800-
/O.CON.KGRB.SC.Y.0021.000000T0000Z-110225T1800Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
355 AM CST FRI FEB 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

NORTH WINDS OF 15 TO 25 KNOTS WILL DIMINISH THIS AFTERNOON.

WAVES OF 3 TO 5 FEET WILL SUBSIDE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
160 
WHUS73 KGRB 251544
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
944 AM CST FRI FEB 25 2011


LMZ542-543-251645-
/O.CAN.KGRB.SC.Y.0021.000000T0000Z-110225T1800Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
944 AM CST FRI FEB 25 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

NORTH TO NORTHWEST WINDS HAVE DIMINISHED...ALLOWING WAVES TO
SUBSIDE. CONDITIONS THEREFORE ARE NO LONGER HAZARDOUS TO SMALL
CRAFT.

$$
BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 23, 3:17 PM CST, 12 hours 54 minutes earlier.

Area forecast discussion, Feb 23, 3:17 PM CST, 12 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
317 PM CST WED FEB 23 2011

.SHORT TERM...TONIGHT AND THURSDAY...

PROGRESSIVE PATTERN REMAINS OVER AREA. AT THE SURFACE...HIGH
PRESSURE SLIPS OFF TO THE EAST AS COLD FRONT OVER CENTRAL MN MOVES
OVER THE STATE TONIGHT. NOT TOO MUCH ACTIVITY WITH THE FRONT AT
THIS TIME...EXCEPT OVER NORTHERN MN IN VCNTY OF UPPER WAVE/JET
FEATURE. THIS AREA OF LIGHT SNOW TO SHIFT OFF TO THE NORTHEAST OF
AREA. WEAK WAVE TO THE SOUTH WITH LIGHT SHOWER ACTIVITY SHIFTING
NORTHEAST INTO NORTHERN IL. THIS AREA EXPECTED TO PASS TO SOUTH OF
CWA. MODEL SOUNDINGS SUGGEST LIMITED MOISTURE WITH BEST SATURATION
IN THE SOUTHEAST. MID LEVEL MOISTURE EXITS BY 06Z. HAVE STAYED
WITH LOW CHANCE POPS...BUT ADDED MORE OF A MENTION OF FREEZING
DRIZZLE ESPECIALLY OVER NORTH AND CENTRAL SECTIONS. QUESTION IS
HOW FAST LOW CLOUD WILL EXIT. WILL BE OPTIMISTIC AS NORTHWEST FLOW
BRINGING IN DRYING/DOWNSLOPING...WHILE UPSTREAM DID NOT SEE MUCH
LOW CLOUD BEHIND FRONT THIS MORNING. SOME INCREASE IN HIGHER
CLOUD EXPECTED LATER IN THE AFTERNOON AS SYSTEM PASSES TO THE
SOUTH OF STATE.

WITH CLOUDS TONIGHT...WILL HOLD TEMPS UP. SOME SUN EXPECTED TO
BRING TEMPS UP INTO THE 30S EVEN WITH EXPECTED COLD ADVECTION
BEHIND FRONT.

.LONG TERM...THU NGT THRU NXT WED. MDLS ARE IN PRETTY GOOD
AGREEMENT WITH THE OVERALL MEAN FLOW PATN ACROSS THE CONUS BY
STARTING WITH A SPLIT FLOW AND THEN GRADUALLY TRANSITIONING INTO
ALMOST A UNIFIED ZONAL FLOW. TIMING OF PCPN CHCS REMAIN THE FCST
FOCUS WITH A WEAK SYSTEM THIS WEEKEND AND A MUCH LARGER SYSTEM TO
MOVE ACROSS THE CNTRL U.S. EARLY NXT WEEK. TEMPS WL START OUT ABV
NORMAL...BUT DROP BLO NORMAL TOWARD THE MIDDLE OF NXT WEEK.

WL BE WATCHING THE LATEST WINTER STORM MOVE FROM THE OZARKS NEWD
UP THE OHIO RIVER VALLEY THU NGT. THIS TRACK IS TOO FAR SOUTH TO
IMPACT NE WI WEATHER...THUS ONLY MOSTLY CLDY SKIES EXPECTED FOR
THE MOST PART. A NORTHERLY WND BRINGING COLDER AIR INTO THE RGN
COULD INSTIGATE SOME LK EFFECT SNOW SHWRS OVR VILAS CNTY. 8H TEMPS
DROP TO AROUND -20C WHICH LIFTS DELTA-T VALUES INTO THE LWR 20S
AND LK-INDUCED CAPES TO NEAR 500 J/KG. HAVE INTRODUCED A CHC OF
SNOW TO THE SNOWBELT RGN OF VILAS CNTY FOR NOW. IF INVERSION HGTS
CAN RISE...MAY NEED TO RAISE POPS MORE. ENUF CLDS TO HANG AROUND
TO HELP HOLD TEMPS UP A BIT...NONETHELESS HAVE LOWERED VALUES A
COUPLE OF DEGS.

A SUBTLE MID-LVL TROF ACCOMPANIED BY A WEAK CDFNT AND PRETTY GOOD
ISEN LIFT PUSH INTO WI ON FRI. MOST OF THE MDLS TRY TO GENERATE
LGT PCPN AND DO SEE ENUF OF A SIGNAL TO KEEP THE TREND OF
SPREADING LGT SNOW INTO NE WI BY FRI AFTERNOON. PLENTY OF CLDS AND
COLD AIR MASS OVRHD WL LIMIT DIURNAL WARMING WITH MAX TEMPS ONLY
REACHING THE LWR TO MID 20S ON AVG.

CHCS FOR LGT SNOW TO CONT THRU FRI NGT AS THE CDFNT SHIFTS EAST
ACROSS THE STATE AND A PERSISTENT ISEN LIFT LINGERS. DO NOT
ANTICIPATE MUCH IN THE WAY OF ACCUMULATION WITH MOST LOCATIONS
RECEIVING ONE-HALF TO ONE INCH. CDFNT AND ASSOCIATED WEAK SFC LOW
CONT TO PULL AWAY FROM NE WI ON SAT...HOWEVER THE TRAILING SHRTWV
TROF TO CROSS WI WITH MODEST FORCING AND SOME ADDL LIFT FROM A 160
KT UPR JET OVRHD. EXPECT TO SEE AN AREA OF LGT SNOW ACCOMPANY THE
PASSAGE OF THE SHRTWV TROF...BUT ANY ADDL ACCUMULATIONS WOULD BE
VERY MINOR (LESS THAN AN INCH).

HI PRES QUICKLY MOVES ACROSS WI SAT NGT BRINGING DIMINISHING WNDS...
PARTLY CLDY SKIES AND COLD TEMPS. WOULD NOT BE SURPRISED TO SEE SOME
SUB-ZERO READINGS OVR PARTS OF NRN AND CNTRL WI. ATTN THEN SHIFTS TO
THE SRN ROCKIES WHERE A SRN STREAM SYSTEM TO BE LOCATED. THIS SYSTEM
ALREADY TO BE QUITE STG WITH A SFC LOW AT 985 MB AND GOOD UPR SUPPORT
WITH A MID-LVL SHRTWV TROF AND A 140 KT UPR JET ROUNDING THE BASE OF
THIS TROF. A 50 KTS S-SW LOW-LVL JET TO TAP GULF MSTR AND QUICKLY
SEND THIS MSTR NWD THRU THE CNTRL PLAINS/MIDWEST/UPR MS VALLEY ON
SUNDAY. FOR NE WI...CLDS WL QUICKLY INCREASE SUNDAY MORNING WITH A
SLGT CHC OF LGT SNOW REACHING CNTRL/E-CNTRL WI SUNDAY AFTERNOON.
MAX TEMPS SHOULD BE ABLE TO REACH THE UPR 20S TO LWR 30S THANKS TO
THE S-SW WNDS.

THE AMT OF PHASING BETWEEN THE NRN AND SRN STREAMS WL ULTIMATELY
DETERMINE THE SPEED AND EVENTUAL TRACK OF THIS STORM SUNDAY NGT
INTO MON. THE GFS CONTS TO BE THE MOST AGGRESSIVE WITH THIS PHASING
PROCESS AND THEREBY PROVIDES A FASTER/MORE NWD TRACK OF THE SFC
LOW. THE ECMWF ON THE OTHER HAND KEEPS THE STREAMS SEPARATED THE
LONGEST...THEREBY PROVIDING FOR A SLOWER/MORE SRN TRACK. THE UKMET
IS JUST AS FAST IF NOT FASTER THAN THE GFS...WHILE THE CANADIAN IS
SOMEWHERE IN BETWEEN. FOR NOW...HAVE HEDGED TOWARD THE SLIGHTLY
FASTER SOLN AND BRING A CHC OF SNOW TO ALL BUT N-CNTRL WI SUNDAY
NGT AND ONLY A SLGT CHC FOR THE SE HALF OF THE FCST AREA MON
MORNING. OBVIOUSLY...ANY FURTHER SHIFT NORTH AND WE COULD BE
LOOKING AT ANOTHER MAJOR STORM WITH EVEN SOME SLEET MIXED IN OVR
E-CNTRL WI. NEEDLESS TO SAY...THIS SYSTEM BEARS WATCHING IN THE
COMING DAYS.

A RATHER STG CDFNT IS PROGGED TO MOV THRU THE RGN ON TUE AND USHER
IN ANOTHER SHOT OF ARCTIC AIR. MSTR IS LACKING WITH THE FROPA...SO
DO NOT EXPECT MUCH MORE THAN FLURRIES EXCEPT FOR NRN WI WHERE LK
EFFECT SNOW SHWRS ARE PSBL. HAVE LOWERED TEMPS FROM PREV FCST WITH
MAX TEMPS IN THE 20S. ANOTHER AREA OF COLD CANADIAN HI PRES TO THEN
PUSH INTO THE GREAT LKS RGN FOR NXT WED. ANY LINGERING LK EFFECT
WOULD COME TO AN END AS TRAJS BECOME UNFAVORABLE. QUITE CHILLY FOR
TEMPS WITH MAX READINGS 10 TO 15 DEGS BLO NORMAL FOR EARLY MARCH.
&&

.AVIATION...SOME LIGHT SNOW OR FREEZING DRIZZLE THIS EVENING
ALONG WITH MVFR AND LOCAL IFR CIGS AHEAD OF A COLD FRONT MOVING
THROUGH THE STATE. VFR CONDITIONS EXPECTED ON THU AS HIGH PRESSURE
MOVES IN.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TE/AK
Hazardous weather outlook, Feb 23, 3:17 PM CST, 12 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
317 PM CST WED FEB 23 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-242130-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
317 PM CST WED FEB 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF LIGHT SNOW OR FREEZING DRIZZLE THIS EVENING
OVER MUCH OF NORTHEAST AND CENTRAL WISCONSIN. UNTREATED SURFACES
MAY BECOME SLIPPERY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

IT APPEARS THAT A MAJOR LATE WINTER STORM WILL MOVE FROM THE
SOUTHERN PLAINS NORTHEAST INTO THE EASTERN GREAT LAKES SUNDAY
NIGHT INTO MONDAY. AT THIS TIME...IT IS TOO EARLY TO DETERMINE THE
EXACT TRACK OF THIS STORM AND WHAT IMPACTS IT WOULD HAVE ON OUR
AREA. THERE IS A POSSIBILITY FOR HEAVY SNOW TO FALL SOMEWHERE OVER
THE SOUTHEAST HALF OF WISCONSIN...ALONG WITH ENOUGH WARM AIR ALOFT
TO GENERATE SLEET.

IF YOU HAVE PLANS FOR LATE THIS UPCOMING WEEKEND...BE SURE TO
MONITOR LATER OUTLOOKS AND FORECASTS FOR THE LATEST INFORMATION ON
THIS POTENTIAL STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-242130-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
317 PM CST WED FEB 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

WINDS AND WAVES MAY APPROACH GALE CRITERIA MONDAY INTO MONDAY
NIGHT AS A STRONG STORM PASSES TO THE SOUTH.

TE/AK

In the hours before

Special weather statement, Feb 23, 10:58 PM CST, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1058 PM CST WED FEB 23 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-240800-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
1058 PM CST WED FEB 23 2011

...FREEZING DRIZZLE COULD LEAD TO ICY PATCHES ON AREA ROADWAYS
OVERNIGHT...

AT 1055 PM...RADAR INDICATED FREEZING DRIZZLE CONTINUING TO
DEVELOP ACROSS THE AREA. THE FREEZING DRIZZLE IS EXPECTED TO
EXPAND IN COVERAGE...AND SHIFT EAST ACROSS THE STATE DURING THE
OVERNIGHT HOURS.

THE FREEZING DRIZZLE IS EXPECTED TO BE LIGHT. BUT WITH
TEMPERATURES ONLY IN THE MIDDLE TO UPPER 20S...UNTREATED ROADWAYS
COULD QUICKLY DEVELOP SLIPPERY SPOTS ONCE THE FREEZING DRIZZLE
BEGINS. ANYONE TRAVELING OVERNIGHT SHOULD BE ALERT FOR THE
POSSIBILITY OF ENCOUNTERING ICY PATCHES ON THE ROADWAY...AND USE
EXTRA CAUTION.

SNOW SHOWERS ARE POSSIBLE IN NORTHERN WISCONSIN OVERNIGHT...BUT
THEY WILL BE SCATTERED AND LIGHT.

SKOWRONSKI

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.